# SDR 99UAL900655

- Difficulty date: December 16, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N7462U
- Make and model: Boeing 727222
- Aircraft serial: 21916
- Aircraft time: 57,840 hours, 34 cycles
- Engine: Pwa JT8D15
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT.  NOISE FROM NOSE OF AIRCRAFT, OUTFLOW FULLY CLOSED.  TRIED AUTO, STANDBY AND MANUAL ALL DOOR LIGHTS OFF AND TEST OK.  FLIGHT DIVERTED TO SFO.  *S/D*  BROKEN WIRE ON DOOR WARNING SENSOR.  RELUGGED WIRE  CHECK SYSTEM IN ALL MODES, NO PROBLEMS FOUND.
